A note on dominating cycles in 2-connected graphs


Bauer, D. and Schmeichel, E. and Veldman, H.J. (1996) A note on dominating cycles in 2-connected graphs. Discrete Mathematics, 155 (1-3). pp. 13-18. ISSN 0012-365X

open access
Abstract:Let G be a 2-connected graph on n vertices such that d(x) + d(y) + d(z) n for all triples of independent vertices x, y, z. We prove that every longest cycle in G is a dominating cycle unless G is a spanning subgraph of a graph belonging to one of four easily specified classes of graphs.
Item Type:Article
Copyright:© 1996 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/30163
Official URL:https://doi.org/10.1016/0012-365X(94)00364-O
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 140803